Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Cianci, Nicolás
and
Ottina, Miguel
2018.
Poset splitting and minimality of finite models.
Journal of Combinatorial Theory, Series A,
Vol. 157,
Issue. ,
p.
120.
Chachólski, Wojciech
Jin, Alvin
Scolamiero, Martina
and
Tombari, Francesca
2021.
Homotopical decompositions of simplicial and Vietoris Rips complexes.
Journal of Applied and Computational Topology,
Vol. 5,
Issue. 2,
p.
215.